15DPO, cramping, noperiod, BFN, I need help!

Discussion in 'Am I Pregnant?' started by Bonnishka, Jul 1, 2016.

  1. Bonnishka

    Bonnishka New Member

    Joined:
    Jul 1, 2016
    Messages:
    2
    Likes Received:
    0
    So I am currently 15 days past my original predicted ovulation date. My average cycle is around 26 days and currently I am on day 29. I have taken a pregnancy test on day 26, 28, and 29 (today). All with FMU and all turned out BFN. Not even a little pink on the strip clearly and plainly negative.

    Yet since day 27 I have been having intermittent cramping throughout the days and I keep telling my husband that I feel as if my period will come any minute. My CM is almost non existent, after we have sex I can get some tacky/crumbly CM but not much. I am very nervous that even though all these tests are negative I could still end up being pregnant.

    We are not actively TTC I am on the mini-pill and am very consistent every day. My husband and I typically also use condoms, but sometimes we will take the condom off after a while if it is really uncomfortable and he will just pull out instead.


    So what is going on, I am having these cramps and still not a single spot of blood since my last period.


    If you all could provide any advice I would really appreciate it! Thanks!
     
  2. lillith112

    lillith112 Well-Known Member

    Joined:
    Jan 28, 2016
    Messages:
    1,381
    Likes Received:
    0

    Hi, how long have you been on the mini pill ?, it usually disrupts periods, I was on cerazette and it stopped my periods completely. I would say it's more likely the pill causing your delayed period especially if your test was negative. x
     
  3. Bonnishka

    Bonnishka New Member

    Joined:
    Jul 1, 2016
    Messages:
    2
    Likes Received:
    0
    I have been taking it for about a month or so. I just got a little brown spotting earlier today and am worried that is implantation.
     
  4. lillith112

    lillith112 Well-Known Member

    Joined:
    Jan 28, 2016
    Messages:
    1,381
    Likes Received:
    0
    The mini pill is well known to cause spotting, irregular periods or no periods, your body will take a few months to get used to the extra progesterone. I wouldn't worry, ask your Dr or read the leaflet that comes in the pill packet, it will tell you about the side effects and how it alters your period. x
     
    #4 lillith112, Jul 1, 2016
    Last edited: Jul 1, 2016

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice